Ergodic theorems for homogeneous random measures and signed measures on groups

E. Garonas, Arkady Tempelman

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)11-21
Number of pages11
JournalLithuanian Mathematical Journal
Volume24
Issue number1
DOIs
StatePublished - Jan 1984

Fingerprint

Signed Measure
Random Measure
Ergodic Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Garonas, E. ; Tempelman, Arkady. / Ergodic theorems for homogeneous random measures and signed measures on groups. In: Lithuanian Mathematical Journal. 1984 ; Vol. 24, No. 1. pp. 11-21.
@article{8f879f6e950b45fd823f3f13d2f2e646,
title = "Ergodic theorems for homogeneous random measures and signed measures on groups",
author = "E. Garonas and Arkady Tempelman",
year = "1984",
month = "1",
doi = "10.1007/BF00970328",
language = "English (US)",
volume = "24",
pages = "11--21",
journal = "Lithuanian Mathematical Journal",
issn = "0363-1672",
publisher = "Springer GmbH & Co, Auslieferungs-Gesellschaf",
number = "1",

}

Ergodic theorems for homogeneous random measures and signed measures on groups. / Garonas, E.; Tempelman, Arkady.

In: Lithuanian Mathematical Journal, Vol. 24, No. 1, 01.1984, p. 11-21.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Ergodic theorems for homogeneous random measures and signed measures on groups

AU - Garonas, E.

AU - Tempelman, Arkady

PY - 1984/1

Y1 - 1984/1

UR - http://www.scopus.com/inward/record.url?scp=34250113291&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250113291&partnerID=8YFLogxK

U2 - 10.1007/BF00970328

DO - 10.1007/BF00970328

M3 - Article

AN - SCOPUS:34250113291

VL - 24

SP - 11

EP - 21

JO - Lithuanian Mathematical Journal

JF - Lithuanian Mathematical Journal

SN - 0363-1672

IS - 1

ER -